# SDR DXTA2014092905899

- Difficulty date: September 28, 2014
- Submitted: October 6, 2014
- Operation: Air carrier
- Aircraft: N691QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605290
- Aircraft time: 10,211 hours, 8,177 cycles
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer Bag
- Condition: Odor
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ENVIRONMENTAL SYS ODOR, NO VISIBLE SMOKE, WHILE DESCENDING A STRONG SYNTHETIC ODOR LIKE HOT GLUE OR EPOXY WAS PRESENT IN THE COCKPIT.   OZONE CONVERTERS & WATER SEPARATOR REMOVED.  CLEANED & REINSTALLED IAW AMM 21-71-00 & 12-19-02.  ENVIRONMENTAL CONTROL SYS OPERATIONAL TEST CARRIED OUT IAW AMM 21-51-00-710 PARAGRAPH 3 WITH NO NOTICEABLE ODORS PRESENT, SYS CHECKED SERVICEABLE.
